# SDR DL72W981982

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 652163362
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B AFT RIB IS CRACKED AT AFT LWR CORNER.  REPAIRED PER MM 57-52-0 FIG 808.
